Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Periodic solutions of linear differential equations

  • 67 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.


  1. [1]

    Mikusiński, J., Operational Calculus, p. 120–121. Pergamon 1959.

  2. [2]

    Friedman, B., Principles and Techniques of Applied Mathematics, p. 141–142. Wiley 1956.

Download references

Author information

Additional information

Communicated by L. Cesari

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Brand, L. Periodic solutions of linear differential equations. Arch. Rational Mech. Anal. 27, 365–372 (1968). https://doi.org/10.1007/BF00251439

Download citation


  • Differential Equation
  • Neural Network
  • Complex System
  • Periodic Solution
  • Nonlinear Dynamics